# SDR AALA202110254396

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 42,234 hours, 15,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE INDICATION FOR 2R DOOR. ACCOMPLISHED DOOR DAMPER EMERGENCY OPERATION CYLINDER N2 SERVICE 2R DOOR PER AMM 52-22-00.
